# SDR GAIA01250ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 178 BULKHEAD WEB IS CRACKED AT APPROXIMATELY WL 218, LBL 12 (POSITION 1L PER W/C 2210).  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR AT LBL 12, WL 218 (POSITION 1L) PER KHA W/C 2210.  (M)
